CureZone   Log On   Join
Re: Does the Mirena cause yeast infections
 
searching for the truth Views: 53,910
Published: 15 years ago
 
This is a reply to # 1,062,263

Re: Does the Mirena cause yeast infections


I say yes. I suffered with recurring yeast infections when I had the Mirena. I also suffered with yeast infections when I was on the progestin only pill. I haven't seen many women post yeast infections as a side effect. I never suffered with yeast infections like I have since I've been using Progestin only hormones. Get a good probiotic to help you with the yeast infections. Mine actually became a systemic problem (candidiasis). A easy way to tell if you have candida is to get a clear glass of water, fill it up and spit into it. If strings form from your saliva, you probably have candida. Google it Good Luck
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.906 sec, (1)